# SDR ASOA2014021009930

- Difficulty date: January 12, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,291 hours, 24,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR SILL HAS CORROSION IN SEVERAL PLACES AT BS 349-364.  REPAIRED IAW REO 601R-53-21-2500 AND REO 601R-53-21-326.
